Forum

Sorry to bang on about baclofen again; but what side-effects have you experienced?

Hi; I came ‘off’ baclofen a few days ago, as I ran out and the GPs won’t be able to give me any till Monday. So after 2 baclofen free days I feel VERY knackered and slightly woozy. Anyone else out there suffered from any baclofen withdrawl symptoms? Many thanks in advance of any replies.

I was told not to stop taking either baclofen or amitexperiencingine suddenly, as they had to

Be stopped slowly, so that maybe the problem you are experiencing.

Is there anyone you can phone to check?

Sorry I can’t be more help.

Pam x

I was told not to stop taking either baclofen or amitexperiencingine suddenly, as they had to

Be stopped slowly, so that maybe the problem you are experiencing.

Is there anyone you can phone to check?

Sorry I can’t be more help.

Pam x

As Pam says, you are not meant to stop Baclofen suddenly but come off it bit-by-bit as you can have withdrawal symptoms. Hope you are OK! Teresa xx

Hi, I happened to come off baclofen in much the same way as you…simply messed up and ran out! However, I was lucky enough to feel no adverse effects from stopping so abruptly. Not that I would recommend this…as Pam and Theresa say…supposed to be weaned off slowly. Within two days I realised that I actually I preferred the pain of spasms to the side effects of a highish dose(80mg) I had begun to feel like a brainless, two ton rag doll…not really a good description but suffice it to say it was horrible…at least the pain made me feel alive !! Still brain dead tho but hey ho…can’t have it all :-)) Hope you are not suffering too much today. Nina x